# SDR SWAA2017081415595

- Difficulty date: August 7, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 50,607 hours, 31,304 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BEAM UNDER CAM HOUSING BOX CRACKED.    R & R THE DOOR ASSEMBLY IAW MM.
